# SDR FDEA201107142693

- Difficulty date: July 14, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593459
- Condition: Corroded
- Location: Bs 620 S23-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME BS 620 BETWEEN STR 23L -STR 26L HAS CORROSION & DOUBLE DRILLED   HOLES FOUND DURING REPAIR OF SURROUND DOUBLER.  REMOVED DAMAGED FRAME IAW SRM 51-30-2. FABRICATED NEW FRAME SECTION IAW DRAWING 65-15934.  INSTALLED FRAME SECTION IAW SRM 51-30-2 AND DRAWING 65-15934.
